Integral Equations and Operator Theory

, Volume 68, Issue 4, pp 473–485

A Reflexivity Result Concerning Banach Space Operators with a Multiply Connected Spectrum

Article
  • 38 Downloads

Abstract

We consider a multiply connected domain Ω which is obtained by removing n closed disks which are centered at λj with radius rj for j = 1, . . . , n from the unit disk. We assume that T is a bounded linear operator on a separable reflexive Banach space whose spectrum contains ∂Ω and does not contain the points λ1, λ2, . . . , λn, and the operators T and rj(T − λjI)−1 are polynomially bounded. Then either T has a nontrivial hyperinvariant subspace or the WOT-closure of the algebra {f(T) : f is a rational function with poles off \({\overline\Omega}\)} is reflexive.

Mathematics Subject Classification (2010)

Primary 47A15 Secondary 47A60 

Keywords

Invariant subspaces reflexive operator algebras polynomially bounded operators functional calculus 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Basel AG 2010

Authors and Affiliations

  1. 1.Faculty of Engineering and Natural SciencesSabanci UniversityIstanbulTurkey

Personalised recommendations